Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 29, 2012, 4:28 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2012, 4:28 PM EDT (20:28 UTC)
- Expired
- Jul 29, 2012, 5:06 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 145 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 2:55 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2597 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900
WUUS52 KCHS 292028
SVRCHS
SCC015-019-292130-
/O.NEW.KCHS.SV.W.0196.120729T2028Z-120729T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT SUN JUL 29 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
NORTHEASTERN CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 530 PM EDT
* AT 429 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 17 MILES WEST OF
SAINT STEPHEN TO GOOSE CREEK...MOVING EAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GOOSE CREEK...SAINT STEPHEN...HUGER...AWENDAW...JAMESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3308 7933 3300 7936 3299 7950 3303 7953
3298 7954 3301 7955 3300 7957 3297 7955
3295 7957 3299 7958 3294 7961 3297 8009
3315 7993 3350 7998 3338 7979 3332 7974
3324 7948 3316 7935 3314 7926
TIME...MOT...LOC 2029Z 279DEG 20KT 3332 8019 3300 8005
$$2 follow-up statements
117
WWUS52 KCHS 292052
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
452 PM EDT SUN JUL 29 2012
SCC015-019-292130-
/O.CON.KCHS.SV.W.0196.000000T0000Z-120729T2130Z/
CHARLESTON SC-BERKELEY SC-
452 PM EDT SUN JUL 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN BERKELEY AND NORTHEASTERN CHARLESTON COUNTIES...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
WILDER TO WOODLAND LANDING...MOVING EAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...AWENDAW...
CAPE ISLAND...CAPE ROMAIN...HAMPTON PLANTATION STATE PARK...HUGER...
JAMESTOWN...LIGHTHOUSE ISLAND...MCCLELLANVILLE...SAINT STEPHEN AND
SANTEE COASTAL RESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A REINFORCED BUILDING. AVOID OPEN SHELTERS SUCH AS
GAZEBOS...GOLF CARTS...BASEBALL DUGOUTS...PICNIC SHELTERS...AND
BLEACHERS. STAY AWAY FROM POOLS AND OTHER BODIES OF WATER. IF THERE
ARE NO REINFORCED BUILDINGS IN SIGHT...TAKE SHELTER IN AN AUTOMOBILE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3308 7933 3300 7936 3299 7950 3303 7953
3298 7954 3301 7955 3300 7957 3297 7955
3295 7957 3299 7958 3294 7961 3298 8002
3315 7993 3342 7996 3338 7979 3332 7974
3324 7948 3316 7935 3314 7926
TIME...MOT...LOC 2053Z 267DEG 20KT 3336 7992 3304 7991
$$622
WWUS52 KCHS 292106
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EDT SUN JUL 29 2012
SCC015-019-292116-
/O.CAN.KCHS.SV.W.0196.000000T0000Z-120729T2130Z/
CHARLESTON SC-BERKELEY SC-
506 PM EDT SUN JUL 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BERKELEY AND
NORTHEASTERN CHARLESTON COUNTIES HAS BEEN CANCELLED...
AT 506 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3308 7933 3300 7936 3299 7950 3303 7953
3298 7954 3301 7955 3300 7957 3297 7955
3295 7957 3299 7958 3294 7961 3298 8002
3315 7993 3342 7996 3338 7979 3332 7974
3324 7948 3316 7935 3314 7926
TIME...MOT...LOC 2106Z 267DEG 20KT 3336 7983 3304 7982
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:50 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 29, 3:50 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT SUN JUL 29 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK WHILE A TROUGH OF LOW PRESSURE LINGERS INLAND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... BUSY CONVECTIVE PATTERN EXPECTED TO CONTINUE THROUGH AT LEAST MID-EVENING AS MULTIPLE CONVECTIVE BOUNDARIES INTERACT WITH THE SEABREEZE AND A POTENT SHORTWAVE DROPS IN THIS EVENING. SEVERE TSTM WATCH CONTINUES UNTIL 9 PM FOR THE ENTIRE AREA. THE SEVERE THREAT SHOULD WANE BY MID TO LATE EVENING BUT SOME SHOWERS MAY PERSIST OVERNIGHT AS THE AFOREMENTIONED SHORTWAVE STALLS OUT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY THROUGH WEDNESDAY...THE BROAD UPPER TROUGH WILL CONTINUE TO MAINTAIN CONTROL ACROSS THE EASTERN UNITED STATES WHILE STRONG UPPER LEVEL RIDGING DOMINATES THE MIDDLE OF THE COUNTRY. THIS SYNOPTIC PATTERN WILL CONTINUE TO FAVOR SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD...MAINLY DURING THE MID AFTERNOON THROUGH EARLY EVENING HOURS EACH DAY. THE OVERALL COVERAGE APPEARS TO BE BEST ON MONDAY...BUT STILL AT LEAST SCATTERED ON TUESDAY AND WEDNESDAY. CONVECTION WILL LIKELY INITIATE EACH DAY ALONG THE SEA BREEZE ACROSS COASTAL COUNTIES WHILE ADDITIONAL DEVELOPMENT OCCURS FARTHER WEST CLOSER TO THE INLAND TROUGH. AS THE AFTERNOON PROGRESSES...EXPECT THE COVERAGE OF CONVECTION TO INCREASE AS CELL AND BOUNDARY INTERACTIONS OCCUR. MODERATE INSTABILITY AND A MOIST AIRMASS COULD SUPPORT A FEW STRONG TO SEVERE THUNDERSTORMS EACH DAY. EXPECT TEMPERATURES TO REFLECT SEASONAL NORMALS WITH HIGH TEMPERATURES MAXING OUT IN THE LOW TO MID 90S EACH AFTERNOON AND LOW TEMPERATURES GENERALLY IN THE LOWER TO MID 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE UPPER TROUGH WILL CONTINUE TO COMMAND ATTENTION ACROSS THE EASTERN UNITED STATES...AT LEAST THROUGH THE FIRST PORTION OF THE EXTENDED FORECAST PERIOD. MODELS SHOW SEVERAL SHORTWAVES WHICH WILL SWING IN THE VICINITY OF THE CWA. HOWEVER...DURING THE LATER PORTION OF THE PERIOD...MODELS SHOW THE TROUGH BEGINNING TO WEAKEN A BIT ALLOWING THE UPPER RIDGE ACROSS THE MIDDLE OF THE COUNTRY TO SLOWLY BUILD EASTWARD. THIS WILL CREATE A MORE ZONAL FLOW ALOFT THROUGH THE WEEKEND POSSIBLY LIMITING CONVECTION A BIT. STILL...EXPECT AT LEAST ISOLATED CONVECTION EACH AFTERNOON/EARLY EVENING AS THE SEA BREEZE PROPAGATES INLAND. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... PRIMARILY VFR AT BOTH TERMINALS WITH THE EXCEPTION OF THUNDERSTORMS. TIMING IS DIFFICULT DUE TO MODEL INCONSISTENCY. SHOWERS HAVE ALREADY FORMED INLAND AHEAD OF AN EASTWARD MOVING SHORTWAVE AND THE SEABREEZE HAS BEGUN TO MOVE INLAND. DECIDED TO LEAN TOWARD AN EARLIER SPARK TIME THAN YESTERDAY DUE TO THE LACK OF EARLY MORNING CLOUD COVER. MODELS ARE HINTING AT LINGERING RAIN SHOWERS AFTER SUNSET ALONG THE COAST SO KEPT VCTS IN UNTIL 00Z. EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED RESTRICTIONS POSSIBLE IN MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. && .MARINE... ATLANTIC HIGH PRESSURE WILL PREVAIL AS A TROUGH OF LOW PRESSURE LINGERS INLAND THROUGH THE MIDDLE OF NEXT WEEK. THIS PATTERN WILL MAINTAIN A SOUTH TO SOUTHWEST FLOW ACROSS THE WATERS. WINDS COULD REACH UPWARDS OF 15-20 KT AT TIMES. HOWEVER...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE FORECAST PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...JAQ LONG TERM...JHP AVIATION...BDC MARINE...JAQ
Hazardous weather outlook, Jul 29, 2:57 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 257 PM EDT SUN JUL 29 2012 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-301900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 257 PM EDT SUN JUL 29 2012 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ374-301900- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 257 PM EDT SUN JUL 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 29, 3:30 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG 3 WNW GRAYS 32.69N 81.06W
07/29/2012 JASPER SC LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF SC HWY 3 AND PINE LEVEL
CHURCH RD.
&&
EVENT NUMBER CHS1200557
JRLLocal storm report, Jul 29, 3:53 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG DORCHESTER 33.14N 80.39W
07/29/2012 DORCHESTER SC LAW ENFORCEMENT
TREE DOWN ON HWY 78.
&&
EVENT NUMBER CHS1200558
JRLLocal storm report, Jul 29, 4:01 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 7 NE GOOSE CREEK 33.05N 79.95W
07/29/2012 BERKELEY SC 911 CALL CENTER
TREE DOWN ON CYPRESS GARDENS RD NEAR OLD DEPOT RD.
&&
EVENT NUMBER CHS1200559
JRLLocal storm report, Jul 29, 4:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 5 W BEARS BLUFF 32.64N 80.34W
07/29/2012 CHARLESTON SC LAW ENFORCEMENT
TREE DOWN ON SC HWY 174 NEAR DAHOO BRIDGE.
&&
EVENT NUMBER CHS1200560
JRLLocal storm report, Jul 29, 4:23 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 SE GILLISONVILLE 32.59N 80.98W
07/29/2012 JASPER SC LAW ENFORCEMENT
TREE DOWN ON LOG HALL RD AT SC HWY 462.
&&
EVENT NUMBER CHS1200561
JRLLocal storm report, Jul 29, 4:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG HARDEEVILLE 32.29N 81.08W
07/29/2012 JASPER SC 911 CALL CENTER
TREE DOWN ON SC HWY 46 IN HARDEEVILLE.
&&
EVENT NUMBER CHS1200562
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 52 min |
| Jul 29, 2:38 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 67 min |
| Jul 29, 2:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 58 min |
| Jul 29, 3:01 PM EDT | Special Weather Statement | CHS | Charleston | 44 min |
| Jul 29, 3:06 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 54 min |
| Jul 29, 3:24 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 66 min |
| Jul 29, 3:29 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton | 61 min |
| Jul 29, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 53 min |
| Jul 29, 3:43 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 62 min |
| Jul 29, 3:57 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 63 min |
| Jul 29, 4:06 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 19 min |
| Jul 29, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 53 min |
| Jul 29, 4:21 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 54 min |
| Jul 29, 4:36 PM EDT | Special Weather Statement | CHS | Charleston | 24 min |
| Jul 29, 4:46 PM EDT | Special Weather Statement | CHS | Beaufort | 29 min |
| Jul 29, 5:08 PM EDT | Special Weather Statement | CHS | Charleston | 37 min |
| Jul 29, 5:18 PM EDT | Special Weather Statement | CHS | Berkeley | 27 min |
| Jul 29, 5:42 PM EDT | Special Weather Statement | CHS | Berkeley | 33 min |
| Jul 29, 6:09 PM EDT | Special Weather Statement | CHS | Allendale | 51 min |
| Jul 29, 7:08 PM EDT | Special Weather Statement | CHS | Allendale | 52 min |
| Jul 29, 7:54 PM EDT | Special Weather Statement | CHS | Colleton | 36 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.